# SDR ASAA2019021328444

- Difficulty date: February 13, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORR ON FS 986.5. GROUNDED - YES. REPAIRED 986.5 FLOORBEAM IAW SRM 53 70 51 2R 4 W 3.0 O .150 R .110 L 3.0 D .040.
